# SDR TRBA2011112

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Aircraft time: 30,526 hours, 32,913 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT DURING THE CLIMB, THE MLG WOULD NOT RETRACT, WITH AN UNLOCK INDICATION ON BOTH PANELS AND A NOTICIABLE VIBRATION.  THE CREW ELECTED TO RETURN TO DEPARTURE.  THE ACFT LANDED WITHOUT INCIDENT.   R & R WOW PROX SWITCH 53GB IAW JIC 32-61-00, REPOSITONED DIODE MODULE 910VR IAW SPM 20-44-33, AND ACCOMPLISHED LDG GEAR FUNCTIONAL TEST IAW JIC 32-31-00.  FOUND SATISFACTORY AT THIS TIME.
